It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Christine, Its good to hear someone else has committed the interview faux pas, although I'm sorry if it sabatoged your chances for better job or advancement as it has mine. It is so painful to remember some of those interview moments, but sometimes its funny, too. The strange thing is that, on occasion, I would be about to answer a question, and realize that my planned response was not what I should say and/or what they wanted to hear, and then I would just go ahead and say it. Like the impulse was bigger than my will. Weird.

On the issue of target dosage, my psychiatrist has not told me yet where we are headed. He is quite good at treating depression, and knowledgeable but certainly no specialist with ADD stuff. However, another doc in his practice does nothing but ADD, so he has consultation available, and he is very conscientious. At my last visit, he wanted to up my dose of Lexapro from the current 10 mg, but I didn't feel that I had been at that dosage long enough for my blood levels to be constant, and he agreed to wait and see. Sometimes I think he is of the "more is better" school, I am not. I feel pretty good mood-wise, not quite as good as before the med change, but close. He had told me 30 days ago that he was going to start me on the Strattera, and I knew if he made a dosage change in another med we would delay the Strattera, since they always make one change at a time. We began the Strattera, and he said to call in 14 days. At that time, unless I'm having some problem, he will up me to 80 at that time and reduce the Wellbutrin to 150mg from 300.

I am already having some sweating from the Strattera, but can deal with that if I'm getting good results. And I know I need to give it plenty of time. I'm saying at least 2 months at this point. Because of my employment, I really can't take the other ADD stuff, so this is my only shot at symptom relief. I quit the Effexor because I felt I was not getting sufficient benefit to justify the price in terms of side effects. It seems that Strattera has many of the same side effects as the Effexor, but if it helps me with the "mind problems," I'll tolerate the side effects.

Congrats on the weight loss! I hope to have the same experience. I am much less hungry on the Strattera; if this lasts, I could lose some of the many pounds I need to lose. Have you found that the side effects of Stattera escalate as your dosage goes up? Or not?

Once again it seems I can't be brief, but at least now I have an explanation, if not an excuse.
[img]http://www.healthboards.com/ubb/dizzy.gif[/img]
I am a 35 year old male who switched from adderall to strattera, because the stimulant, adderall, made my hands shake (like after drinking strong coffee), and I work a job that requires a steady hand.

I have ADD, but not ADHD.

Strattera was an awfull experience. It made me dazed, depressed, dizzy and sleepy. When I missed a dosage, the next time I took the med. it would make me strangely nauseated and caused fits of profuse sweating. This would last about 45 minutes.

Being a male, strattera gave me unusual sexual side effects. It caused pre-mature ejaculations, painful non-erotic erections, and a burning sensation in my throat, stomach (caused heartburn), penis and anus. Must have some kind of acid effect.

Worse, I felt like the medication didn't help one bit. I am back on adderall and loving my life.





All times are GMT -7. The time now is 12:48 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!